# SDR CA030609009

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 13,627 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Torque Tube
- Part number: C2T29A
- Condition: Broken
- Location: Lt Elevator
- Part time: 13,672 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

(CAN) LT ARM WHICH CONNECTS LT ELEVATOR TRIM TAB CONTROL ROD TO TORQUE TUBE BROKEN,  COMPLETELY OFF.  NOTE: THIS ASSEMBLY IS OF PRE-MOD, NATURE AND PROBABLY BROKE DUE TO MISHANDLING. POST MOD ARM HAS A REINFORCING GUSSET WHICH SUBSTANTIALLY IMPROVES STRENGTH/RIGIDITY.
